On simple partitions of [κ]

Asperó, D. (2003) On simple partitions of [κ]. Fundamenta Mathematicae, 177 (2). pp. 139-149. ISSN 0016-2736

Full text not available from this repository. (Request a copy)


For every uncountable regular cardinal ?, every ?-Borel partition of the space of all members of [?] whose enumerating function does not have fixed points has a homogeneous club.

Item Type: Article
Uncontrolled Keywords: k-borel,analytic relative to x,club,order topology,partition,product topology,stationary set
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 14:04
Last Modified: 11 Sep 2023 16:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/44047
DOI: 10.4064/fm177-2-3

Actions (login required)

View Item View Item